Translator Disclaimer
February 2019 Unitary representations of infinite wreath products
Robert P. Boyer, Yun S. Yoo
Ann. Funct. Anal. 10(1): 97-105 (February 2019). DOI: 10.1215/20088752-2018-0011

Abstract

Using C-algebraic techniques and especially AF-algebras, we present a complete classification of the continuous unitary representations for a class of infinite wreath product groups. These nonlocally compact groups are realized by a topological completion of the semidirect product of the countably infinite symmetric group acting on the countable direct product of a finite Abelian group.

Citation

Download Citation

Robert P. Boyer. Yun S. Yoo. "Unitary representations of infinite wreath products." Ann. Funct. Anal. 10 (1) 97 - 105, February 2019. https://doi.org/10.1215/20088752-2018-0011

Information

Received: 19 September 2017; Accepted: 9 May 2018; Published: February 2019
First available in Project Euclid: 16 January 2019

zbMATH: 07045488
MathSciNet: MR3899959
Digital Object Identifier: 10.1215/20088752-2018-0011

Subjects:
Primary: 22D25
Secondary: 20C32, 20C99, 43A40, 46L05

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • February 2019
Back to Top